# SDR SWAA991222

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23784
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415A
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND LT ELEVATOR TAB CRACKED.  REMOVED AND REPLACED LT ELEVATOR TAB ASSY PER MM.
